# SDR DALA13068403766

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND E & E BAY INTERCOSTAL WEB-TO-FRAME ATTACH ANGLE CORRODED BS 336, S23L.  MAINTENANCE REPLACED ATTACH ANGLE IAW SRM 51-40-02 AND DWG 141A1180, REC B.
